List of Publications


  1. G. Popescu, Multi-Toeplitz operators associated with regular polydomains, submitted for publication.
  2. G. Popescu, Brown-Halmos characterization of multi-Toeplitz operators associated with noncommutative poly-hyperballs, submitted for publication.
  3. G. Popescu, Multi-Toeplitz operators and free pluriharmonic functions, submitted for publication.
  4. G. Popescu, Noncommutative hyperballs, wandering subspaces, and inner functions, Journal of Functional Analysis, 276 (2019), 3406-3440.
  5. G. Popescu, Bohr inequalities on noncommutative on polydomains, Integral Equations and Operator Theory, 91 (2019), no. 1, Art. 7, 55pp.
  6. G. Popescu, Bohr inequalities for free holomorphic functions on polyballs, Advances in Mathematics, 347 (2019), 1002-1053.
  7. G. Popescu, Invariant subspaces and operator model theory on noncommutative varieties, Mathematische Annalen, 372 (2018), no. 1-2, 611650.
  8. G. Popescu, Ando dilations and inequalities on noncommutative domains, Proceedings of the Royal Society of Edinburgh, Section A, 148 (2018), no. 6, 12391267.
  9. G. Popescu, Free holomorphic functions on polydomains, Operator Theory: Themes and Variations, Theta Series in Advanced Mathematics, 2018, 157-186.
  10. G. Popescu, Hyperbolic geometry on noncommutative polyballs, Journal of Mathematical Analysis and Applications, 456 (2017), no.1, 576-607.
  11. G. Popescu, Ando dilations and inequalities on noncommutative varieties, Journal of Functional Analysis, 272 (2017), 3669-3711.
  12. G. Popescu, Euler characteristic on noncommutative polyballs, Journal fur die Reine und Angewandte Mathematik, 728 (2017), 195-236.
  13. G. Popescu, Free pluriharmonic functions on noncommutative polyballs, Analysis & PDE, 9 (2016), no.5, 1185-1234.
  14. G. Popescu, Holomorphic automorphisms of noncommutative polyballs, Journal of Operator Theory, 76 (2016), no.2, 387-448.
  15. G. Popescu, Berezin transforms on noncommutative polydomains, Transactions of the American Mathematical Society, 368 (2016), no.6, 4357-4416.
  16. G. Popescu, Curvature invariant on noncommutative polyballs, Advances in Mathematics, 279 (2015), 104158.
  17. G. Popescu, Similarity problems in noncommutative polydomains, Journal of Functional Analysis, 267 (2014), no. 11, 44464498.
  18. G. Popescu, Berezin transforms on noncommutative varieties in polydomains, Journal of Functional Analysis, 265 (2013), no.10, 25002552.
  19. G. Popescu, Free biholomorphic functions and operator model theory,II, Journal of Functional Analysis, 265 (2013), no.5, 786836.
  20. G. Popescu, Unitary invariants on the unit ball of B(H)n , Transactions of the American Mathematical Society, 365 (2013), no.12, 6243-6267.
  21. G. Popescu, Noncommutative multivariable operator theory, Integral Equations and Operator Theory, 75 (2013), no.1, 87-133.
  22. G. Popescu, Free biholomorphic functions and operator model theory, Journal of Functional Analysis, 262 (2012), no.7, 3240-3308.
  23. G. Popescu, Joint similarity to operators in noncommutative varieties, Proceedings of the London Mathematical Society, 103 (2011), 331-370.
  24. G. Popescu, Composition operators on nocommutative Hardy spaces, Journal of Functional Analysis, 260 (2011), 906-958.
  25. G. Popescu, Free biholomorphic classification of noncommutative domains, International Mathematics Research Notices, 2011 (2011), 784-850.
  26. G. Popescu, Free holomorphic automorphisms of the unit ball of B(H)n , Journal fur die Reine und Angewandte Mathematik, 638 (2010), 119-168.
  27. G. Popescu, Free holomorphic functions on the unit ball of B(H)n ,II, Journal of Functional Analysis, 258 (2010), 1513-1578.
  28. G. Popescu, Operator theory on noncommutative domains, Memoirs of the American Mathematical Society, 205 (2010), No.964, vi+124 pp.
  29. G. Popescu, Hyperbolic geometry on noncommutative balls, Documenta Mathematica, 14 (2009), 595-651.
  30. G. Popescu, Noncommutative hyperbolic geometry on the unit ball of B(H)n , Journal of Functional Analysis, 256 (2009), 4030-4070.
  31. G. Popescu, Noncommutative transforms and free pluriharmonic functions, Advances in Mathematics, 220 (2009), 831-893.
  32. G. Popescu, Unitary invariants in multivariable operator theory, Memoirs of the American Mathematical Society, 200 (2009), No.941, vi+91 pp.
  33. G. Popescu, Hyperbolic geometry on the unit ball of B(H)n and dilation theory, Indiana University Mathematics Journal, 57 (2008), No.6, 2891-2930.
  34. G. Popescu, Free pluriharmonic majorants and commutant lifting, Journal of Functional Analysis, 255 (2008), 891-939.
  35. G. Popescu, Free holomorphic functions and interpolation, Mathematische Annalen, 342 (2008), 1-30.
  36. G. Popescu, Noncommutative Berezin transforms and multivariable operator model theory, Journal of Functional Analysis, 254 (2008), 1003-1057.
  37. G. Popescu, von Neumann inequality on noncommutative domains, Operator Theory, Structured Matrices, and Dilations: Tiberiu Constantinescu Memorial Volume pp. 307--323, Theta Foundation, 2007.
  38. G. Popescu, Multivariable Bohr inequalities, Transactions of the American Mathematical Society, 359 (2007), 5283--5317.
  39. G. Popescu, Operator theory on noncommutative varieties II, Proceedings of the American Mathematical Society, 135 (2007), 2151--2164.
  40. G. Popescu, Free holomorphic functions on the unit ball of B(H)n , Journal of Functional Analysis, 241 (2006), 268-333.
  41. G. Popescu, Characteristic functions and joint invariant subspaces , Journal of Functional Analysis, 236 (2006), 277-320.
  42. G. Popescu, Operator theory on noncommutative varieties , Indiana University Mathematics Journal, 56 (2006), No.2, 389--442.
  43. G. Popescu, Entropy and multivariable interpolation , Memoirs of the American Mathematical Society, 184 (2006), No.868, 87 pages.
  44. G. Popescu, Commutator lifting inequalities and interpolation , Pacific Journal of Mathematics, 225 (2006), 155--175.
  45. G. Popescu, Multivariable moment problems , Positivity, 8 (2004), No.4, 339--367.
  46. G. Popescu, Similarity and ergodic theory of positive linear maps, Journal fur die Reine und Angewandte Mathematik, 561 (2003), 87--129.
  47. G. Popescu, Multivariable Nehari problem and interpolation , Journal of Functional Analysis, 200 (2003), 536--581.
  48. A. Gheondea, G. Popescu, Bounded characteristic functions and models for noncontractive sequences of operators, Integral Equations and Operator Theory, 45 (2003), 15-38.
  49. A. Gheondea, G. Popescu, Joint similarity and dilations for noncontractive sequences of operators, Journal of Functional Analysis, 197 (2003), 68-109.
  50. G. Popescu, Meromorphic interpolation in several variables , Linear Algebra and its Applications 357 (2002), 173-196.
  51. V. I. Paulsen, G. Popescu, D. Singh, On Bohr's inequality, Proceedings of the London Mathematical Society (3) 85 (2002), no.2, 493-512.
  52. G. Popescu, Central intertwining lifting, suboptimization, and interpolation in several variables, Journal of Functional Analysis 189 (2002), 132-154.
  53. G. Popescu, Curvature invariant for Hilbert modules over free semigroup algebras, Advances in Mathematics 158 (2001), 264-309.
  54. G. Popescu, Spectral liftings in Banach algebras and interpolation in several variables, Transactions of the American Mathematical Society 353 (2001), 2843-2857.
  55. G. Popescu, Commutant lifting, tensor algebras, and functional calculus , Proceedings of the Edinburg Mathematical Society 44 (2001), 389-406.
  56. G. Popescu, A lifting theorem for symmetric commutants, Proceedings of the American Mathematical Society, 129 (2001), 1705-1711.
  57. G. Popescu, Structure and entropy for positive definite Toeplitz kernels on free semigroups Journal of Mathematical Analysis and Applications, 254 (2001), 191-218.
  58. A. Arias, G. Popescu, Noncommutative interpolation and Poisson transforms, Israel Journal of Mathematics 115 (2000), 205-234.
  59. G. Popescu, Structure and entropy for Toeplitz kernels, C.R. Acad. Sci. Paris Ser. I Math. 329 (1999), 129-134.
  60. G. Popescu, Positive-definite kernels on semigroups and universal algebras , Mathematica Scandinavica 84 (1999), 137-160.
  61. A. Arias, G. Popescu, Noncommutative interpolation and Poisson transforms II, Houston Journal of Mathematics 25 (1999), 79-98.
  62. G. Popescu, A generalization of Beurling's theorem and a class of reflexive algebras, Journal of Operator Theory 41 (1999), 391-420.
  63. G. Popescu, Poisson transforms on some C*-algebras generated by isometries, Journal of Functional Analysis 161 (1999), 27-61.
  64. G. Popescu, Universal operator algebras associated to contractive sequences of noncommuting operators, Journal of the London Mathematical Society 58 (1998), 469-479.
  65. G. Popescu, Interpolation problems in several variables, Journal of Mathematical Analysis and Applications 227 (1998), 227-250.
  66. G. Popescu, Noncommutative Wold decompositions for semigroups of isometries, Indiana University Mathematics Journal 47 (1998), 277-296.
  67. K.R. Davidson, G. Popescu, Noncommutative disc algebras for semigroups, Canadian Journal of Mathematics 50 (1998), 290-311.
  68. G. Popescu, Noncommutative joint dilations and free product operator algebras, Pacific Journal of Mathematics 186 (1998), 111-140.
  69. G. Popescu, Positive-definite functions on free semigroups, Canadian Journal of Mathematics 48 (1996), 887-896.
  70. G. Popescu, Non-commutative disc algebras and their representations, Proceedings of the American Mathematical Society 124 (1996), 2137-2148.
  71. A. Arias, G. Popescu, Factorization and reflexivity on Fock spaces, Integral Equations and Operator Theory 23 (1995), 268-286.
  72. G. Popescu, Functional calculus for noncommuting operators, Michigan Mathematical Journal 42 (1995), 345-356.
  73. G. Popescu, Multi-analytic operators on Fock spaces, Mathematische Annalen 303 (1995), 31-46.
  74. G. Popescu, Noncommutative dilation theory on Fock spaces, Ph.D. Thesis, Texas A&M University, 1993.
  75. G. Popescu, On intertwining dilations for sequences of noncommuting operators, Journal of Mathematical Analysis and Applications 167 (1992), 382-402.
  76. G. Popescu, On similarity of operators to isometries, Michigan Mathematical Journal 39 (1992), 385-393.
  77. G. Popescu, Von Neumann inequality for (B(H)n )1 , Mathematica Scandinavica 68 (1991), 292-304.

  78. G. Popescu, Multi-analytic operators and some factorization theorems, Indiana University Mathematics Journal 38 (1989), 693-710.
  79. G. Popescu, Characteristic functions for infinite sequences of noncommuting operators, Journal of Operator Theory 22 (1989), 51-71.
  80. G. Popescu, Isometric dilations for infinite sequences of noncommuting operators, Transactions of the American Mathematical Society 316 (1989), 523-536.
  81. G. Popescu, Models for infinite sequences of noncommuting operators, Acta Scientarum Mathematicarum 53 (1989), 355-368.
  82. G. Popescu, On quasi-similarity of contractions with finite defect indices, Integral Equations and Operator Theory 11 (1988), 883-892.
  83. G. Popescu, Isometric dilations of P-commuting contractions, Revue Roumaine de Mathematiques Pures et Appliquees 31 (1986), 383-393.

  • Back to my Home Page
  •